# SDR ASAA2015082712955

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 29,287 hours, 9,059 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SHOWS FAULT HISTORY ECONOMIC FAULT MESSAGE 73-31371, UPPER EGT SECTORS READING HIGH ON FLT LEG 9.  ACFT GROUNDED, OPEN.
